\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Stabilization of port-Hamiltonian systems with discontinuous energy densities

Abstract Full Text(HTML) Related Papers Cited by
  • We establish an exponential stabilization result for linear port-Hamiltonian systems of first order with quite general, not necessarily continuous, energy densities. In fact, we have only to require the energy density of the system to be of bounded variation. In particular, and in contrast to the previously known stabilization results, our result applies to vibrating strings or beams with jumps in their mass density and their modulus of elasticity.

    Mathematics Subject Classification: 93D15, 93C20, 35L65.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] R. A. Adams and J. J. F. Fournier, Sobolev Spaces, 2nd edition. Elsevier, 2003.
    [2] H. Amann and J. Escher, Analysis I, II, III, Birkhäuser, 2005, 2008, 2009.
    [3] B. Augner, Stabilisation of Infinite-Dimensional Port-Hamiltonian Systems via Dissipative Boundary Feedback, PhD thesis. Available at http://elpub.bib.uni-wuppertal.de/edocs/dokumente/fbc/mathematik/diss2016/augner/dc1613.pdf.
    [4] B. Augner and B. Jacob, Stability and stabilization of infinite-dimensional linear port-Hamiltonian systems, Evol. Equ. Contr. Th., 3 (2014), 207-229.  doi: 10.3934/eect.2014.3.207.
    [5] S. Cox and E. Zuazua, The rate at which energy decays in a string damped at one end, Indiana Univ. Math. J., 44 (1995), 545-573.  doi: 10.1512/iumj.1995.44.2001.
    [6] K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Springer, 2000.
    [7] G. B. Folland, Real Analysis, 2nd edition, Wiley, 1999.
    [8] E. Hille and R. S. Phillips, Functional Analysis and Semi-Groups, American Mathematical Society Colloquium Publications, 1957.
    [9] B. JacobK. Morris and H. Zwart, $C_0$-semigroups for hyperbolic partial differential equations on a one-dimensional spatial domain, J. Evol. Equ., 15 (2015), 493-502.  doi: 10.1007/s00028-014-0271-1.
    [10] B. Jacob and H. J. Zwart, Linear Port-Hamiltonian Systems on Infinite-Dimensional Spaces, Birkhäuser, 2012. doi: 10.1007/978-3-0348-0399-1.
    [11] W. Rudin, Real and Complex Analysis, 3rd edition. McGraw-Hill, 1987.
    [12] J. Schmid and H. Zwart, Stabilization of port-Hamiltonian systems by nonlinear boundary control in the presence of disturbances, ESAIM Contr. Optim. Calc. Var., 27 (2021), Paper No. 53, 37 pp. doi: 10.1051/cocv/2021051.
    [13] W. Sierpiński, Sur un problème concernant les ensembles mésurables superficiellement, Fund. Math., 1 (1920), 112-115.  doi: 10.4064/fm-1-1-112-115.
    [14] W. Sierpiński, Sur les rapports entre l'existence des intégrales $\int_0^1f(x, y)dx$, $\int_0^1f(x, y)dy$ et $\int_0^1dx\int_0^1f(x, y)dy$, Fund. Math., 1 (1920), 142-147.  doi: 10.4064/fm-1-1-142-147.
    [15] E. D. Sontag, Mathematical Control Theory. Deterministic Finite-Dimensional Systems, 2nd edition, Springer, 1998. doi: 10.1007/978-1-4612-0577-7.
    [16] M. Tucsnak and G. Weiss, Well-posed systems – the LTI case and beyond, Automatica, 50 (2014), 1757-1779.  doi: 10.1016/j.automatica.2014.04.016.
    [17] J. Villegas, A Port-Hamiltonian Approach to Distributed-Parameter Systems, Ph.D. thesis, Universiteit Twente, 2007.
    [18] J. A. VillegasH. ZwartY. Le Gorrec and B. Maschke, Exponential stability of a class of boundary control systems, IEEE Trans. Autom. Contr., 54 (2009), 142-147.  doi: 10.1109/TAC.2008.2007176.
  • 加载中
SHARE

Article Metrics

HTML views(1233) PDF downloads(313) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return